Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Independence of Roseman moves including triple points

Kengo Kawamura, Kanako Oshiro and Kokoro Tanaka

Algebraic & Geometric Topology 16 (2016) 2443–2458
Bibliography
1 J S Carter, M Elhamdadi, M Saito, S Satoh, A lower bound for the number of Reidemeister moves of type III, Topology Appl. 153 (2006) 2788 MR2248382
2 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
3 J S Carter, M Saito, Knotted surfaces and their diagrams, 55, Amer. Math. Soc. (1998) MR1487374
4 S Carter, S Kamada, M Saito, Surfaces in 4–space, 142, Springer (2004) MR2060067
5 Z Cheng, H Gao, A note on the independence of Reidemeister moves, J. Knot Theory Ramifications 21 (2012) 1220001, 7 MR2926565
6 R H Fox, Rolling, Bull. Amer. Math. Soc. 72 (1966) 162 MR0184221
7 T Homma, T Nagase, On elementary deformations of maps of surfaces into 3–manifolds, I, Yokohama Math. J. 33 (1985) 103 MR817976
8 M Iwakiri, S Satoh, Quandle cocycle invariants of roll-spun knots, preprint (2011)
9 M Jabłonowski, Knotted surfaces and equivalencies of their diagrams without triple points, J. Knot Theory Ramifications 21 (2012) 1250019, 6 MR2887654
10 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
11 T Kanenobu, Untwisted deform-spun knots : examples of symmetry-spun 2–knots, from: "Transformation groups" (editor K Kawakubo), Lecture Notes in Math. 1375, Springer (1989) 145 MR1006689
12 K Kawamura, On relationship between seven types of Roseman moves, Topology Appl. 196 (2015) 551 MR3430997
13 R A Litherland, Deforming twist-spun knots, Trans. Amer. Math. Soc. 250 (1979) 311 MR530058
14 S V Matveev, Distributive groupoids in knot theory, Mat. Sb. 119(161) (1982) 78, 160 MR672410
15 T Mituhisa, Abstraction of symmetric transformations, Tôhoku Math. J. 49 (1943) 145 MR0021002
16 K Oshiro, K Tanaka, On rack colorings for surface-knot diagrams without branch points, Topology Appl. 196 (2015) 921 MR3431027
17 D Roseman, Reidemeister-type moves for surfaces in four-dimensional space, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, V G Traczyk Pawełand Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 347 MR1634466
18 W Rosicki, Some simple invariants of the position of a surface in R4, Bull. Polish Acad. Sci. Math. 46 (1998) 335 MR1657152
19 S Satoh, Double decker sets of generic surfaces in 3–space as homology classes, Illinois J. Math. 45 (2001) 823 MR1879237
20 S Satoh, Surface diagrams of twist-spun 2–knots, J. Knot Theory Ramifications 11 (2002) 413 MR1905695
21 M Takase, K Tanaka, Regular-equivalence of 2–knot diagrams and sphere eversions, Math. Proc. Cambridge Philos. Soc. 161 (2016) 237 MR3530506
22 M Teragaito, Twisting and rolling, from: "Problems and recent results in low-dimensional topology", RIMS Kokyuroku 636, Research Institute for Mathematical Sciences (1987) 153
23 T Yashiro, A note on Roseman moves, Kobe J. Math. 22 (2005) 31 MR2202688
24 E C Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965) 471 MR0195085